Soluzioni periodiche dell'equazione delle onde con termine dissipativo non lineare

Giovanni Prodi

Rendiconti del Seminario Matematico della Università di Padova (1966)

  • Volume: 36, Issue: 1, page 37-49
  • ISSN: 0041-8994

How to cite

top

Prodi, Giovanni. "Soluzioni periodiche dell'equazione delle onde con termine dissipativo non lineare." Rendiconti del Seminario Matematico della Università di Padova 36.1 (1966): 37-49. <http://eudml.org/doc/107170>.

@article{Prodi1966,
author = {Prodi, Giovanni},
journal = {Rendiconti del Seminario Matematico della Università di Padova},
keywords = {partial differential equations},
language = {ita},
number = {1},
pages = {37-49},
publisher = {Seminario Matematico of the University of Padua},
title = {Soluzioni periodiche dell'equazione delle onde con termine dissipativo non lineare},
url = {http://eudml.org/doc/107170},
volume = {36},
year = {1966},
}

TY - JOUR
AU - Prodi, Giovanni
TI - Soluzioni periodiche dell'equazione delle onde con termine dissipativo non lineare
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 1966
PB - Seminario Matematico of the University of Padua
VL - 36
IS - 1
SP - 37
EP - 49
LA - ita
KW - partial differential equations
UR - http://eudml.org/doc/107170
ER -

References

top
  1. [1] Agmon S.: The Lp approach to the Dirichlet problem. Annali della Sc. Norm. Sup. di Pisa. Ser. III, vol. 13, (1959). Zbl0093.10601MR125306
  2. [2] Andreassi G. e Torelli G.: Su una equazione di tipo iperbolico non lineare. (in corso di stampa sui Rendiconti del Seminario Mat. di Padova). Zbl0137.06505
  3. [3] Lions J.L., Strauss W.A.: Sur certains problèmes hyperboliques non linéaires. C.R.A.S.Paris, vol. 257, 3267-3270, (1963). Zbl0117.06303MR166632
  4. [4] Lions J.L. e Strauss W.A.: Some non linear evolution equations. (in corso di stampa). Zbl0132.10501
  5. [5] Prodi G.: Soluzioni periodiche di equazioni a derivate parziali di tipo iperbolico non lineari. Annali di Mat. Ser.IV, vol. 42, 25-49, (1956). Zbl0072.10101MR89985
  6. [6] Prouse G.: Soluzioni periodiche dell'equazione delle onde non omogenea con termine dissipativo quadratico. (in corso di stampa su Ricerche di Mat.). Zbl0141.28804
  7. [7] Stampacchia G.: Equations elliptiques du second ordre à coéfficients discontinus. Collège de France, (1964). 
  8. [8] Torelli G.: Un complemento ad un teorema di J. L. Lions sulle equazioni differenziali astratte del secondo ordine. Rend. Sem. Mat. Univ. di Padova, vol. 24, 224-241, (1964). Zbl0197.12201MR173175

Citations in EuDML Documents

top
  1. Naděžda Krylová, Periodic solutions of hyperbolic partial differential equation with quadratic dissipative term
  2. Antonio Tarsia, Some topological properties preserved by nearness between operators and applications to P.D.E.
  3. Fabio Zanolin, Periodic solutions for second order differential systems with damping
  4. Milan Stedry, Small time periodic solutions of fully nonlinear telegraph equations in more spatial dimensions
  5. Luigi Amerio, Abstract almost-periodic functions and functional equations.

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.